MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF

Medline Industries, LP MEDLINE; BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF
Catalog Number NON25660
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Skin Tears (2516)
Date of Event 09/24/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHESIVE,FABRIC,1"X3",STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50747619
Report Number1417592-2026-38704
Device Sequence Number16011435
Product Code KGX
UDI-Device Identifier40080196692799
UDI-Public40080196692799
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON25660
Device Lot Number90922100001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date09/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale